# SDR DALA1141200627

- Difficulty date: June 23, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL FWD OF R2 DOOR CRACKED IN 2 PLACES STA 680-683 IN LINE WITH STR 12R.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE NR 187353 W/O 87881490001.
